# SDR SWAA012690

- Difficulty date: September 28, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 54,396 hours, 37,036 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND VERTICAL BEAM WEBS CRACKED (2 EA) AT BS 178, RBL 17.1 & WL 235, LBL 17.1 & WL 227.  REMOVED AND REPLACED WEBS PER SRM.
